# SDR DALA2021101906456

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 74,499 hours, 31,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 UNABLE TO COMPLY WITH INSPECTION AT STA 1580, STR 8R DUE DUE REPAIR DOUBLER INSTALLED IN AREA.FAA-APPROVED ALTERNATE INSPECTION PROCEDURES, OR FAA APPROVAL NOT TO ACCOMPLISH THE REQUIRED INSPECTION IN NOTED AREA, IS REQUIRED AS AN AMOC FOR EM 5331-01238. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 014-0001:5331-01238-0101/004 00013 REF. ER/A 535372-15AD REV. A ACCOMPLISH ULTRASONIC INSPECTION ON THE TEAR STRAP PER B757 NDT MANUAL, PART 4, 53-30-01, ABOVE AND BELOW THE REPAIR AREA THAT IS NOT COVERED BY THE REPAIR DOUBLER. (1986177)
